North Carolina, 2014Damaging Wind in North Carolina, June 17, 2014
June 17, 2014 · NWS ILM · 1 event in 1 county or zone
An isolated severe thunderstorm drifted south across northern Robeson County during the evening.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $4,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An isolated severe thunderstorm drifted south across northern Robeson County during the evening.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before the first event at Jun 17, 2:10 PM EST, 3 hours 51 minutes earlier.
Area forecast discussion, Jun 17, 2:10 PM EST, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
310 PM EDT TUE JUN 17 2014
.SYNOPSIS...
HIGH PRESSURE WILL EXTEND BACK OVER THE CAROLINAS FROM OFFSHORE
INTO THE WEEKEND. THIS PATTERN WILL ALLOW HIGH HEAT AND HUMIDITY TO
EXIST ACROSS THE REGION ALONG WITH AN INCREASING RISK FOR SHOWERS
AND THUNDERSTORMS.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 3 PM TUESDAY...THE CENTER OF HIGH PRESSURE HAS MOVED OFFSHORE
AND WILL RIDGE BACK ACROSS THE EASTERN CAROLINAS THROUGH TONIGHT.
WATER VAPOR IMAGERY SHOWS THE AIRMASS IS NOT QUITE AS DRY AS ON
MONDAY. ALTHOUGH THERE IS CONSIDERABLE CIN TO OVERCOME THIS
AFTERNOON...A CLUSTER OF SHOWERS AND THUNDERSTORMS HAVE DEVELOPED
NORTH OF ROBESON AND BLADEN COUNTIES. SOME OF THE HIGHER RESOLUTION
MODELS ARE INDICATING THIS ACTIVITY WILL REDEVELOP OR MOVE
SOUTH...PERHAPS REACHING A LINE FROM HARTSVILLE TO DILLON TO EYF TO
ROCKY POINT IN PENDER COUNTY.
THESE THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE STRONG TO
POSSIBLY DAMAGING WINDS GIVEN THE PRONOUNCED INVERTED-V SOUNDINGS
AND DRY AIR ABOVE 10-11 KFT. VERY SLOW TO STATIONARY STORMS MAY
PRODUCE VERY LOCALIZED FLOODING. SMALL HAIL IS POSSIBLE WITH ANY
STORMS THAT ARE ABLE TO GAIN SIGNIFICANT DEPTH GIVEN WET BULB ZERO
VALUES. THE 50 DBZ CORE HEIGHT THIS AFTERNOON IS JUST UNDER 40000
FT.
THE HEAT WILL CONTINUE TO BE SIGNIFICANT THROUGH THE LATE
AFTERNOON. HIGH TEMPS IN THE MID AND UPPER 90S WEST OF THE
DEVELOPING AND DISTINCT SEABREEZE WILL COMBINE WITH DEWPOINTS IN THE
LOWER TO MID 60S TO BRING THE HEAT INDEX UP TO 100 DEGREES...MAINLY
ALONG AND WEST OF INTERSTATE 95. ELSEWHERE...DEWPOINTS IN THE UPPER
60S AND LOWER 70S AND TEMPERATURES IN THE UPPER 80S TO LOWER 90S
WILL KEEP THE HEAT INDEX BELOW THE CENTURY MARK.
CONVECTION WILL QUICKLY DISSIPATE DURING THE EARLY EVE AS HEATING
WANES. SKIES WILL BE CLEAR OR CLEARING DURING THE EVE. MAY SEE SOME
PATCHY FOG TOWARD MORNING...ESPECIALLY WHERE LOCALLY HEAVY RAIN
FALLS THIS AFTERNOON AND EARLY EVE. LOWS WILL BE WITHING A DEGREE OR
SO OF 70...WITH MID 70S AT THE BEACHES.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
AS OF 3 PM TUESDAY...HEAT WILL BE THE MAIN ISSUE THROUGH THE SHORT
TERM PERIOD WITH HEAT INDICES TOPPING OUT AROUND 100 FOR MANY
LOCATIONS EACH AFTERNOON. CHANCES FOR SHRA/TSRA WILL BE MINIMAL
EARLY ON IN THE PERIOD WITH A LITTLE BETTER CHANCE FOR DIURNAL
ACTIVITY BY THURSDAY AS THE UPPER RIDGE EXERTS LESS OF AN INFLUENCE.
THE AFOREMENTIONED AFTERNOON TEMPS WILL BE A FEW CATEGORIES ABOVE
NORMAL.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
AS OF 3 PM TUESDAY...HEAT INDICES AROUND 100 DEGREES AND INCREASING
CHANCES FOR CONVECTION WILL BE THE MAIN FOCUS IN THE EXTENDED
FORECAST. ON FRIDAY...GUIDANCE CONTINUES TO BE IN GOOD AGREEMENT
WITH UPPER LEVEL RIDGE IN PLACE ACROSS THE REGION...WHICH BEGINS TO
BREAK DOWN AS AN UPPER LEVEL TROUGH STARTS TO ADVECT AND BECOME
ELONGATED ACROSS THE REGION FRIDAY NIGHT INTO SATURDAY. MOISTURE
RETURNS WITH PWAT VALUES INCREASING TO NEAR ALMOST 2 INCHES AS EARLY
AS SATURDAY. THE HEAT RETURNS AS WELL WITH TEMPERATURES IN THE UPPER
90S INLAND DOWN INTO THE LOWER 90S ALONG THE COAST. THIS WITH
DEWPOINTS IN THE 70S DO EXPECT HEAT INDICES TO REACH 100 IF NOT
SLIGHTLY HIGHER NEAR HEAT ADVISORY CRITERIA (105F) IN SOME
LOCATIONS. WITH AN UNSTABLE AIRMASS WELL IN PLACE EXPECT INCREASING
CHANCES FOR SHOWERS AND THUNDERSTORMS EACH DAY...ESPECIALLY WITH THE
INTERACTION OF THE AFTERNOON SEABREEZE...THE AFFECTS OF THE PIEDMONT
TROUGH...AND ANY ADDITIONAL LINGERING BOUNDARIES FROM PREVIOUS DAYS
AS WE MOVE FORWARD IN THE PERIOD. ANTICIPATE HIGHER CHANCES OF
CONVECTION TO BEGIN LATER IN THE WEEKEND/EARLY NEXT WEEK AS AN
APPROACHING COLD FRONT NEARS THE AREA.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
AS OF 18Z...OTHER THAN AN ISOLATED SHOWER...NO PRECIPITATION IS
EXPECTED TO AFFECT THE TERMINALS THIS AFTERNOON WITH PREDOMINATELY
SOUTHWEST FLOW. NEARLY CLEAR SKIES TONIGHT WITH GOOD RADIATIONAL
COOLING. MOISTURE PROFILES INDICATE VERY SHALLOW MOISTURE AT THE
SURFACE AFTER 06Z...WITH SHALLOW FOG EXPECTED AT THE INLAND
TERMINALS AND CRE. ANY FOG WILL QUICKLY BURN OFF BY 12Z...WITH MORE
SOUTHWEST FLOW EXPECTED.
EXTENDED OUTLOOK...VFR TUESDAY THROUGH SATURDAY. SLIGHT CHANCE OF
SHOWERS AND TSTMS TUESDAY THROUGH THURSDAY...WITH GREATER CHANCES
FRIDAY AND SATURDAY.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 3 PM TUESDAY...THE CENTER OF HIGH PRESSURE WILL CONTINUE TO
SLOWLY DRIFT SEAWARD THROUGH TONIGHT. THIS WILL ALLOW WINDS TO
SLOWLY VEER FROM SOUTH TO SOUTHWEST. WINDS WILL BE STRONGEST THROUGH
THIS EVE...SUSTAINED AROUND 15 KT ACROSS THE NEAR SHORE WATERS...AS
A DISTINCT SEABREEZE SLOWLY DISSIPATES. SEAS WILL BE 2 TO 3 FT.
SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
AS OF 3 PM TUESDAY...INLAND TROUGH AND RIDGE OF HIGH PRESSURE
OFFSHORE WILL KEEP SOUTHWESTERLY FLOW IN PLACE ACROSS THE COASTAL
WATERS. SPEEDS WILL BE AROUND 10 KNOTS EACH NIGHT AND MORNING...THEN
AROUND 15 KNOTS EACH AFTERNOON AND EARLY EVENING AS THE SEA BREEZE
BECOMES FULLY DEVELOPED. SEAS ARE EXPECTED TO BE 3 FT OR LESS
THROUGH THE PERIOD.
LONG TERM /FRIDAY THROUGH SUNDAY/...
AS OF 3 PM TUESDAY...SOUTH-SOUTHWEST FLOW AROUND 10 TO 15 KTS AND
SEAS 2 TO 3 FEET ARE EXPECTED ON FRIDAY ACROSS THE WATERS AS HIGH
PRESSURE REMAINS OFFSHORE. INTO THE WEEKEND...MODELS CONTINUE TO
INDICATE A TIGHTENING GRADIENT WHICH WILL ALLOW FOR WINDS TO
INCREASE TO 15 TO 20 KTS...AND WIND-WAVE SEAS INCREASING TO 3 TO 4
FT...WITH 5 FT SEAS POSSIBLE IN THE EXTREME OUTER WATERS.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.
&&
NEAR TERM...RJD
SHORT TERM...SRP
LONG TERM...SGL
AVIATION...43/RJD
Hazardous weather outlook, Jun 17, 2:14 PM EST, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
314 PM EDT TUE JUN 17 2014
NCZ106-108-110-SCZ054-056-181915-
COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY-
COASTAL GEORGETOWN-
314 PM EDT TUE JUN 17 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
HEAT INDEX VALUES WILL REACH IF NOT EXCEED 100 DEGREES MID WEEK
AND INTO THE WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-053-055-181915-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER-
INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN-
314 PM EDT TUE JUN 17 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
A STRONG THUNDERSTORM WILL BE POSSIBLE ACROSS PORTIONS OF THE AREA
INTO THIS EVENING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
HEAT INDEX VALUES WILL APPROACH 105 DEGREES MID WEEK AND INTO THE WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
AMZ250-252-254-256-181915-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
314 PM EDT TUE JUN 17 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
RJD
In the hours before
Special weather statement, Jun 17, 4:28 PM EST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
528 PM EDT TUE JUN 17 2014
SCZ017-172215-
MARLBORO-
528 PM EDT TUE JUN 17 2014
...STRONG THUNDERSTORMS WILL MOVE ACROSS MARLBORO COUNTY THROUGH 615
PM EDT...
AT 527 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
WALLACE...OR ABOUT 7 MILES NORTHEAST OF CHERAW...MOVING SOUTH AT 5
MPH.
SOME LOCATIONS IMPACTED INCLUDE CHAVISTOWN AND WALLACE.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS UP TO 40 MPH.
THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH COULD CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3481 7967 3476 7962 3465 7981 3464 7980
3465 7982 3465 7983 3468 7986 3475 7990
3477 7994 3480 7994 3481 7993
TIME...MOT...LOC 2127Z 010DEG 4KT 3478 7983
SGLSpecial weather statement, Jun 17, 4:50 PM EST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
550 PM EDT TUE JUN 17 2014
NCZ087-096-172245-
BLADEN-ROBESON-
550 PM EDT TUE JUN 17 2014
...STRONG THUNDERSTORMS WILL MOVE ACROSS BLADEN AND ROBESON COUNTIES
THROUGH 645 PM EDT...
AT 550 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
PARKTON...OR ABOUT 11 MILES NORTHEAST OF RED SPRINGS...MOVING SOUTH
AT 5 MPH.
SOME LOCATIONS IMPACTED INCLUDE RED SPRINGS...ALMA...BUIE...DUART...
HOWELLSVILLE...MAXTON...REX...SEVEN BRIDGES...SHANNON...ST. PAULS...
TOBERMORY AND TOLARSVILLE.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS UP TO 40 MPH.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3492 7897 3489 7892 3486 7892 3484 7890
3486 7881 3469 7879 3470 7930 3471 7939
3477 7934 3482 7936 3484 7935 3484 7919
3496 7904
TIME...MOT...LOC 2150Z 010DEG 6KT 3491 7904
SGLSpecial weather statement, Jun 17, 5:06 PM EST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
606 PM EDT TUE JUN 17 2014
SCZ017-172230-
MARLBORO-
606 PM EDT TUE JUN 17 2014
...A STRONG THUNDERSTORM WILL DRIFT SOUTH ACROSS NORTHEAST MARLBORO
COUNTY THROUGH 630 PM EDT...
AT 606 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MCCOLL...OR ABOUT 7 MILES SOUTHWEST OF LAURINBURG...MOVING SOUTH AT
5 MPH.
SOME LOCATIONS IMPACTED INCLUDE BENNETTSVILLE...CLIO...MCCOLL AND
TATUM.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS UP TO 40 MPH.
DON'T WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO
SAFETY. MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE
FIRST SOUND OF THUNDER. MAKE SURE THAT LIGHTNING IS WELL AWAY FROM
YOUR LOCATION BEFORE RESUMING OUTDOOR ACTIVITY.
&&
LAT...LON 3463 7946 3463 7945 3457 7952 3458 7963
3466 7980 3476 7962
TIME...MOT...LOC 2204Z 239DEG 1KT 3472 7958
COLBYSpecial weather statement, Jun 17, 5:43 PM EST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
643 PM EDT TUE JUN 17 2014
SCZ017-172315-
MARLBORO-
643 PM EDT TUE JUN 17 2014
...A STRONG THUNDERSTORM WILL IMPACT NORTHEAST MARLBORO COUNTY
THROUGH 715 PM EDT...
AT 643 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
NORTHWEST OF TATUM...OR ABOUT 6 MILES NORTHEAST OF BENNETTSVILLE...
MOVING SOUTHEAST AT 5 MPH.
SOME LOCATIONS IMPACTED INCLUDE BENNETTSVILLE...CLIO...MCCOLL AND
TATUM.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3480 7967 3462 7945 3460 7946 3458 7952
3458 7959 3459 7968 3463 7976 3473 7978
3481 7971
TIME...MOT...LOC 2243Z 283DEG 3KT 3471 7962
COLBYSpecial weather statement, Jun 17, 5:46 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
646 PM EDT TUE JUN 17 2014
NCZ087-172345-
ROBESON-
646 PM EDT TUE JUN 17 2014
...STRONG THUNDERSTORMS WILL MOVE ACROSS ROBESON COUNTY THROUGH 745
PM EDT...
AT 646 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES SOUTHEAST OF PARKTON TO ALMA...OR ALONG A
LINE EXTENDING FROM 15 MILES EAST OF RED SPRINGS TO 7 MILES SOUTHWEST
OF RED SPRINGS...MOVING SOUTHEAST AT 5 MPH.
SOME LOCATIONS IMPACTED INCLUDE RED SPRINGS...ALMA...BARKER TEN
MILE...BUIE...HOWELLSVILLE...MAXTON...PEMBROKE...REX...SEVEN
BRIDGES...SHANNON...ST. PAULS AND WAKULLA.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS UP TO 40 MPH.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3492 7897 3489 7892 3484 7891 3465 7892
3464 7945 3465 7945 3477 7934 3482 7936
3484 7935 3484 7934 3484 7919 3496 7904
TIME...MOT...LOC 2246Z 318DEG 6KT 3487 7892 3473 7925
SGLThunderstorm Wind, Robeson
- When
- June 17, 6:01 PM EST to 6:03 PM EST
- Where
- Robeson County, 1.89 mi E of Red Spgs Cnfdrte Arp to 1.92 mi E of Red Spgs Cnfdrte Arp
- Measured
- 54 kt (62 mph) estimated gust
- Property damage
- $4,000
- Reported by
- 911 Call Center
- Coordinates
- 34.782, -79.147
Highway 211 was reportedly closed in both directions due to large trees down across the roadway near the intersection with Opal Road. The time was estimated based on radar data.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flood in Nebraska, June 17, 2014$2.6 million · EF3 · 8 events
- Flash Flood and Flooding in South Dakota, June 17 to 20, 20141 death · 1 injured · $500,000 · 8 events
- Tornado in Montana, June 17, 2014EF3 · 1 event
- Tornado and Hail in South Dakota, June 17, 2014$100,000 · EF2 · 2 events
- Tornado and Damaging Winds in Wisconsin, June 17, 2014$781,000 · EF1 · 12 events
- Hail and Damaging Winds in New York, June 17, 2014$510,000 · 1.25 in hail · 37 events
- Tornado and Hail in New York, June 17, 2014$163,000 · EF1 · 35 events
- Flash Flooding and Hail in Minnesota, June 17 to 18, 2014$400,000 · 1.5 in hail · 19 events
- Hail and Damaging Winds in South Dakota, June 17, 2014$500,000 · 1.75 in hail · 8 events
- Tornado and Damaging Winds in Michigan, June 17, 2014$161,000 · EF1 · 4 events
- Flash Flooding and Flooding in Wisconsin, June 17 to 23, 2014$105,000 · 1 in hail · 23 events
- Hail and Damaging Winds in Michigan, June 17 to 18, 2014$195,000 · 1.75 in hail · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 524438.